# SDR UALA2011083004645

- Difficulty date: August 29, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 61,086 hours, 21,560 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  VERY LOAD SQUEAL FROM DOOR 1R ON CLIMB BETWEEN 15K & FL30K.  NOISE ON LOWER RT SIDE.  REPAIRING REN ON LOWER RT CORNER, NEED TO SMOOTH OUT REN AND CHECK.  REMOVED EXCESSIVE SEALANT, CONTOURED REN APPLICATION, LEAK SLOWED BUT STILL PRESENT. TRIMMED REN ON LOWER CORNER, NO HELP. PRESSURIZED TWICE AND FOUND CENTER OF LOWER FLAPSEAL WITH A HOLE IN IT. SEALED FLAPSEAL
